# SDR SWI2025F01528

- Difficulty date: August 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS.319.00 TO FS.310.. @ STGR 19R HAS CORROSION.   (FILED CLOSED)REMOVED AND REPLACED INTERCOSTAL AT STGR 19R FROM FS 310 TO FS 319 IAW CRJ 550 SRM 51-42-21
